Robust multiple time series modelling

Wai Keung LI, Y. V HUI

Research output: Contribution to journalArticles

12 Citations (Scopus)

Abstract

A robust estimation procedure for multiple time series is proposed based on robustifying the residual autocovariances in the estimating equation. The asymptotic distribution of these estimators is derived. A robustified multivariate portmanteau statistic is also obtained which can be useful in model diagnostic checking. An illustrative example based on the mink-muskrat data is presented. Copyright © 1989 Oxford University Press on behalf of Biometrika Trust.
Original languageEnglish
Pages (from-to)309-315
JournalBiometrika
Volume76
Issue number2
DOIs
Publication statusPublished - Jun 1989

Citation

Li, W. K., & Hui, Y. V. (1989). Robust multiple time series modelling. Biometrika, 76(2), 309-315. doi: 10.1093/biomet/76.2.309

Keywords

  • Asymptotic distribution
  • Autoregression
  • Multivariate portmanteau statistic
  • Residual autocovariance
  • Robust estimation

Fingerprint Dive into the research topics of 'Robust multiple time series modelling'. Together they form a unique fingerprint.